# SDR FDEA202010292711

- Difficulty date: October 29, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 74,464 hours, 24,897 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE MARK LEADING EDGE OF  RIGHT OUTBOARD MAIN FLAP INBOARD SIDE.  REMOVED DAMAGE ON LEADING EDGE OF RT OUTBOARD MAIN FLAP INBOARD SIDE, IAW B757 SRM 51-10-02.  ORIG MAT .080 REM .030 LOSS .050 FOUND TO BE OUT OF LIMITS, IAW B757 SRM 57-53-01-1A FIG 101.  REPAIRED FLAP IAW B757 SRM 57-53-01-2R RP 5 FIG 201.
